# SDR DALA2021071203905

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 67,824 hours, 26,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7815872) DURING INSPECTION FOUND LEFT FORWARD DOOR EXIT SIGNS WOULD NOT ILLUMINATE. R/R LEFT POWER SUPPLY PER B737 AMM 33-51. ALSO R/R BATTERY PACK AS OLD PACK WOULD NOT CHARGE PER B737 AMM 33-51. OPS CHECK NML.
